MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044208070
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon was stuck on the distal end of the stent, necessitating additional intervention.The target lesion was located in the left common iliac vein, which was mildly tortuous, compressed, and calcified.A 20x80x75cm venous wallstent was placed by the physician to extend a previously placed stent in the left common iliac vein.The physician post-dilated the lesion using an 18x4x75 xxl balloon catheter and attempted to reposition the stent during balloon inflation.However, the balloon became stuck at the distal end of the wallstent and would not release.When applied more force, the entire balloon detached from the catheter shaft.Efforts to snare and remove the balloon were unsuccessful.The balloon lodged between the vessel wall and the first placed wallstent in the left common iliac vein.After unsuccessful removal attempts, the physician decided it would be best to leave the balloon captured between the stent and the vessel wall, as it was immovable, and the patient was asymptomatic following the procedure.The procedure was completed and there were no complications were reported.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC IRELAND LIMITED
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19361307
Report Number2124215-2024-30921
Device Sequence Number3798439
Product Code QAN
UDI-Device Identifier08714729979647
UDI-Public08714729979647
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980033/S050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74912044208070
Device Catalogue NumberH74912044208070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown